# SDR FDEA201203100872

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5378193620200
- Condition: Damaged
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FR 38.1 BETWEEN SEAT TRACK 4L AND 5L CLEVIS ADAPTER CROWN DEFORMED.  R & R CLEVIS ADAPTER AT FR 38.1 BETWEEN SEAT TRACKS 4L AND 5L IAW SRM 51-72-10, PGS 1-3.
